MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 4MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 4MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC
Model Number 234-020-044
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: the 2 drill bit were returned because after the first use (ok-no problem) it rubs when passing (+overheating) through the guide and then it blocks.After confirmation with the brand manager, it is the right drill bit used with the right guide.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: excessive force applied on device, rough handling during reprocessing, improper reprocessing methods, improper drying, or improper storage conditions.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.No manufacturing date - the device manufacturer date is not known.
 
Event or Problem Description
Per investigation results, it was reported that the guide was blocked, which could potentially lead to overheating.There is no alleged patient involvement.

Brand Name
4MM FEMORAL AIMER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9835908
Report Number0002936485-2020-00124
Device Sequence Number14270856
Product Code NBH
UDI-Device Identifier07613154174812
UDI-Public07613154174812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-020-044
Device Catalogue Number0234020044
Device Lot Number623736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1